Yeungnam Univ J Med Search

CLOSE


Yeungnam Univ J Med > Volume 12(2); 1995 > Article
Yeungnam University Journal of Medicine 1995;12(2):405-411.
DOI: https://doi.org/10.12701/yujm.1995.12.2.405    Published online December 31, 1995.
A Case of Lichenoid Drug Eruption Caused by Antituberculosis Drug.
Soo Keoung Lee, Jong Soo Choi, Ki Hong Kim
Abstract
Lichenoid drug eruption is lichenoid skin eruptions caused by certain drugs and compounds, and can be identical or similiar to lichen planus. A 75-year-old woman who had taken antituberculosis medication(INH, ethambutol, rifampin) for 4 months developed pruritic generalized erythematous papular eruptions on the trunk and extremities, alopecia and nail dystropy. Histopathologic findings were hyperkeratosis, hypergranulosis, hyc rophic degenaration of basal layer, band like lymphohistiocytic infiltration in the upper dermis and perivascular lymphohistiocytic infiltration in the deep dermis. She was treated with systemic corticosteroid, and then skin lesion were slightly improved. After termination of antituberculosis medication, skin lesions were markedly improved with residual hyperpigmentation. Alopecia and nail dystrophy were also improved.
Key Words: Lichenoid drug eruption, Autituberculosis drug


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
170 Hyeonchung-ro, Nam-gu, Daegu 42415, Korea
Tel: +82-53-640-6832    Fax: +82-53-651-0394    E-mail: yujm@yu.ac.kr                

Copyright © 2019 by Yeungnam University College of Medicine. All rights reserved.

Developed in M2community

Close layer
prev next